# SDR SWAA2023121219330

- Difficulty date: November 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193AL AT LOWER FUSELAGE 2023-693913. REPAIRED ACCESS PANEL 193AL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. REPAIRED ACCESS PANEL 193AL AT LOWER FUSELAGE IAW SRM 51-70-05-2R-2 REPAIR 2. DUE TO THIS FAULT WAS ASSOCIATED TO A FAILURE TYPE.
